# SDR 00FDEA00673

- Difficulty date: September 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AT CR LWR AFT BODY HEAT LIGHT ON.  *S/D*  TIGHTENED CLAMPS VISUALLY INSP ALL DUCTS FOR LEAKS.  NONE FOUND.  OK FOR SERVICE.
